# SDR ASAA2013120596824

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 69774762
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY MOUNT AT BS 1016, RBL 32 IS CORRODED.  BLENDED DAMAGED AREA FOUND TO BE OUT OF LIMITS,  MOUNT INSTALLED IAW DWG 69-77476 AND SRM 53-60-51-1A-1.
